American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F34) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Eugene Z. Xia. Dehn twists and invariant classes. Proc. Amer. Math. Soc. 140 (2012) 1173-1183. MR 2869103.
Abstract, references, and article information   
View Article: PDF

[2] Yusuke Kuno. A combinatorial construction of symplectic expansions. Proc. Amer. Math. Soc. 140 (2012) 1075-1083. MR 2869092.
Abstract, references, and article information   
View Article: PDF

[3] Botong Wang. Homomorphisms between fundamental groups of Kähler manifolds. Proc. Amer. Math. Soc. 139 (2011) 1599-1603. MR 2763749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David Harbater and Katherine Stevenson. Embedding problems and open subgroups. Proc. Amer. Math. Soc. 139 (2011) 1141-1154. MR 2748409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yen-lung Tsai and Eugene Z. Xia. Non-abelian local invariant cycles. Proc. Amer. Math. Soc. 135 (2007) 2365-2367. MR 2302557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Masaaki Suzuki. On the kernel of the Magnus representation of the Torelli group. Proc. Amer. Math. Soc. 133 (2005) 1865-1872. MR 2120289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Masaaki Suzuki. The Magnus representation of the Torelli group $\mathcal{I}_{g,1}$ is not faithful for $g \geq 2$. Proc. Amer. Math. Soc. 130 (2002) 909-914. MR 1866048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Koji Fujiwara. On a theorem by Farb and Masur. Proc. Amer. Math. Soc. 128 (2000) 3463-3464. MR 1690987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Graham A. Niblo and Daniel T. Wise. Subgroup separability, knot groups and graph manifolds. Proc. Amer. Math. Soc. 129 (2001) 685-693. MR 1707529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Karel Dekimpe and Wim Malfait. A special class of nilmanifolds admitting an Anosov diffeomorphism. Proc. Amer. Math. Soc. 128 (2000) 2171-2179. MR 1664349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ross Geoghegan and Andrew Nicas. Homotopy periodicity and coherence. Proc. Amer. Math. Soc. 124 (1996) 2889-2895. MR 1346975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paul Igodt and Wim Malfait. Representing the automorphism group of an almost crystallographic group. Proc. Amer. Math. Soc. 124 (1996) 331-340. MR 1301030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yining Xia. The $p$-periodicity of the mapping class group and the estimate of its $p$-period . Proc. Amer. Math. Soc. 116 (1992) 1161-1169. MR 1104406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Guofang Wei. On the fundamental groups of manifolds with almost-nonnegative Ricci curvature . Proc. Amer. Math. Soc. 110 (1990) 197-199. MR 1021214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Herman Servatius, Carl Droms and Brigitte Servatius. Surface subgroups of graph groups . Proc. Amer. Math. Soc. 106 (1989) 573-578. MR 952322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. M. Gersten. Geometric automorphisms of a free group of rank at least three are rare . Proc. Amer. Math. Soc. 89 (1983) 27-31. MR 706503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia